after another long night of hives, itching,
and the sort we (owen) made it through.
we are giving him benadryl every 6 hours some times 5 hours
b/c he can't stand the itch and the welts just seem to
get worse in that extra hour.
the doctor did stress over dosing.
do not do it!!
obviously, i wouldn't do it on purpose but when he seems
so miserable we do tend to give in and give him the
dose before the 6 hours.
(he is getting the largest dose for his age/weight right now)
the nurse called and checked on him about an hour ago.
i guess the "flare up" is normal while the steroids are doing there job.
funny.....they always stress if he can't breathe
or develops a high fever
call 911 or go to the er immediately!!!
Don't worry .... i will!!!!
so we continue to watch him..
and try to keep him
from becoming bored. ;-)
the doctor said not to put "extra stress" on him
he's 6 what is extra stress to a 6 yr. old?
she also said not to get him "over heated"....
(stress and being over heated can cause the hives
to flare up on their own)
sorry owen....no wii for the weekend...talk about getting over heated!!!
his face turns red, he jumps up and down, he gets loud....
yes, he gets into his wii playing.
no wii for the weekend.
(I tried to get some pics for the DL'rs...sorry the hives/welts didn't
photograph well and he did not want his face photographed)
you will just have to use your imagination.